Advertisement

Cohomology of a Moduli Space of Vector Bundles

  • V. Balaji
  • C. S. Seshadri
Part of the Progress in Mathematics book series (MBC)

Abstract

Let X be a smooth projective curve of genus g, defined over the field of complex numbers. Let M0 be the moduli space of semi-stable vector bundles V of rank two and trivial determinant (cf. [8]).

Keywords

Modulus Space Vector Bundle Line Bundle Cohomology Group Normal Bundle 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. F. Atiyah and R. Bott, The Yang-Mills equations on a Riemann surface, Phil. Trans. R. Soc. Lond. 308 (1982), 523–621.MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    V. Balaji, Cohomology of certain moduli spaces of vector bundles, to appear in Proc. Indian Acad. Sci. (Math. Sci.).Google Scholar
  3. [3]
    G. Harder and M. S. Narasimhan, On the cohomology groups of moduli spaces of vector bundles over curves, Math. Annlan 212 (1975), 215–248.MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    F. Kirwan, On the homology of the compactifications of moduli spaces of vector bundles over a Riemann surface, Proc. Lond. Math. Soc. 53 (1986), 237–267.MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    M. S. Narasimhan and S. Ramanan, Moduli of vector bundles on a compact Riemann surface, Ann. of Math. 89 (1969), 14–51.MathSciNetCrossRefMATHGoogle Scholar
  6. [6]
    M. S. Narasimhan and S. Ramanan, Geometry of Hecke Cycles — I, C. P. Ramanujam, A Tribute, T. I. F. R. Bombay, 1978.Google Scholar
  7. [7]
    C. S. Seshadri, Desingularisation of moduli varieties of vector bundles on curves, Int. Symp. on Algebraic Geometry, Kyoto, 1977, 155–184.MATHGoogle Scholar
  8. [8]
    C. S. Seshadri, Fibrés vectorials sur les courbes algébriques, Astérisque 96 (1982).Google Scholar
  9. [9]
    E. H. Spanier, Algebraic Topology, Springer Verlag, 1987.MATHGoogle Scholar
  10. [10]
    E. H. Spanier, The homology of Kummer manifolds, Proc. Amer. Math. Soc. 7 (1956), 155–160.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2007

Authors and Affiliations

  • V. Balaji
    • 1
  • C. S. Seshadri
    • 1
  1. 1.Institute of Mathematical SciencesTharamani, MadrasIndia

Personalised recommendations